# SDR VNAA2015112300012

- Difficulty date: November 23, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 22,763 hours, 26,471 cycles
- Engine: Ge CF348C5B1
- Engine time: 25,759 hours, 25,608 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: GG670800029
- Part serial: 01185
- Condition: Failed
- Location: Bleed Air System
- Part time: 15,238 hours, 15,230 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CABIN PRESSURE POPPING AND VERY UNCOMFORTABLE ON CLIMBOUT WITH APU OFF AND USING ENGINES AS BLEED SOURCE.  LEFT PRESSURE REGULATING SHUTOFF VALVE CYCLING NONSTOP.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT, R & R LT ENGINE PRESSURE REGULATING SHUTOFF VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
